# SDR IPXA2018080332335

- Difficulty date: July 21, 2018
- Submitted: August 3, 2018
- Operation: Air carrier
- Aircraft: N424UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25369
- Aircraft time: 27,828 hours, 18,556 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143N545785
- Condition: Delaminated
- Location: Main Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG3, MCD FLOOR PANEL 232XCF IS DELAMINATED. FABRICATED PANEL 232XCF FROM 5024N40000ISS-G PER SREO B757-5320-9692-K.
